| Model Number |
SC5689G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter: occurred during an open ear suturing procedure.The suture was being applied to the skin.The suture thread broke during knot tying.The surgeon was employing the interrupted suturing technique.The absorbable suture had been opened for thirty minutes prior to use.In order to resolve the issue and complete the case, opened a new suture.There was no patient harm.The patient outcome is alive, no injury.
Additional Manufacturer Narrative
Device evaluation post market vigilance led an evaluation of one device.The visual inspection of the returned product noted one partial suture.The r etainer was inspected with no abnormalities as no sealed products were returned, functional testing was precluded.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available,the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.